# SDR SWAA2016110809492

- Difficulty date: October 28, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Bs 312-326
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA INTERCOSTAL WEB CRACKED BETWEEN BS 312 TO 326, RBL 30.   R & R THE WEB IAW DWG.
